Loading [MathJax]/jax/output/SVG/config.js
Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Journal of Siberian Federal University. Mathematics & Physics, 2019, Volume 12, Issue 3, Pages 379–391
DOI: https://doi.org/10.17516/1997-1397-2019-12-3-379-391
(Mi jsfu762)
 

This article is cited in 4 scientific papers (total in 4 papers)

A class of local linear estimators with functional data

Sara Leulmi, Fatiha Messaci

Department of Mathematics, University brothers Mentouri, Road of Ain El Bey,Constantine, 25017, Algeria
Full-text PDF (151 kB) Citations (4)
References:
Abstract: We introduce a local linear nonparametric estimation for the generalized regression function of a scalar response variable given a random variable taking values in a semi metric space. We establish a rate of uniform consistency for the proposed estimators. Then, based on a real data set we illustrate the performance of a particular studied estimator with respect to other known estimators.
Keywords: locally modelled regression, nonparametric estimation, rate of convergence, uniform almost complete convergence.
Received: 04.12.2018
Received in revised form: 28.01.2019
Accepted: 06.03.2019
Bibliographic databases:
Document Type: Article
UDC: 519.2
Language: English
Citation: Sara Leulmi, Fatiha Messaci, “A class of local linear estimators with functional data”, J. Sib. Fed. Univ. Math. Phys., 12:3 (2019), 379–391
Citation in format AMSBIB
\Bibitem{LeuMes19}
\by Sara~Leulmi, Fatiha~Messaci
\paper A class of local linear estimators with functional data
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2019
\vol 12
\issue 3
\pages 379--391
\mathnet{http://mi.mathnet.ru/jsfu762}
\crossref{https://doi.org/10.17516/1997-1397-2019-12-3-379-391}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000471028500013}
Linking options:
  • https://www.mathnet.ru/eng/jsfu762
  • https://www.mathnet.ru/eng/jsfu/v12/i3/p379
  • This publication is cited in the following 4 articles:
    1. Amina Kharoua, Kenza Assia Mezhoud, Zaher Mohdeb, “On Asymptotic Properties of Local Linear Regression Predictor”, Oper. Res. Forum, 5:4 (2024)  crossref
    2. Sara L., “Nonparametric Local Linear Regression Estimation For Censored Data and Functional Regressors”, J. Korean Stat. Soc., 51:1 (2022), 25–46  crossref  isi  scopus
    3. Farid Leulmi, Sara Leulmi, Soumia Kharfouchi, “On the nonparametric estimation of the functional regression based on censored data under strong mixing condition”, Zhurn. SFU. Ser. Matem. i fiz., 15:4 (2022), 523–536  mathnet  crossref  mathscinet
    4. Halima Boudada, Sara Leulmi, Soumia Kharfouch, “Rate of the almost sure convergence of a generalized regression estimate based on truncated and functional data”, Zhurn. SFU. Ser. Matem. i fiz., 13:4 (2020), 480–491  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Журнал Сибирского федерального университета. Серия "Математика и физика"
    Statistics & downloads:
    Abstract page:184
    Full-text PDF :52
    References:29
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025